Had 1st infusion 3 weeks ago and felt better by next day; less stiffness and pain. But on the 5th day I woke up with a terrific headache and diarrhea which lasted four days. Then stopped and felt really much better. Going for my 2nd infusion next week and wonder if this is one of the side effects? I've read several reviews and didn't find this at all. If this is the only negative effect, I can live with it. I'm beginning to feel normal again and can function doing my daily chores. Simponi Aria is a miracle for me.
I just had my first infusion of Simponi today. Had been on remicade for a few years. Switched because it just stopped working. Had hot flash during and overall weird feeling. Got home and have had the worse headache ever. Feel real foggy. They gave me something during infusion to counteract the reactions I was having. Just hope I don't continue to feel this way.
- Golimumab Information for Consumers
- Golimumab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Golimumab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I need to know the treatment regimen for the (Golimumab and Methotrexate) combination?? in mg plz :)
Posted 2 Dec 2009 • 1 answer
Posted 17 Oct 2012 • 7 answers
Posted 16 Feb 2014 • 2 answers
How long can I expect to feel run down after my Remicade infusion? I have been on 5mg but I just got
Posted 29 Oct 2015 • 1 answer
I have been on Entyvio for 11 months. It has put me into remission which is great. The only problem?
Posted 16 Oct 2016 • 1 answer